MathSciNet Relay Station
MathSciNet bibliographic data
MR191853 (33 #80) 06.40
MacLaren, M. Donald Nearly modular orthocomplemented lattices. Trans. Amer. Math. Soc. 114 1965 401–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement